# SDR CALA2023022400542

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Malfunctioned
- Location: 2645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING AFT SLIDE LIGHT L645 INOP,REF TO HAECO NON ROUTINE NO.9 403690,ORIGINATED BY EMP V905488,SPEC NO.B767-33-3-7004. PERFORMED BY EMP V905488,REPLACED L/H WING AFT SLIDE LIGHT L645 LAMP AND NEW LAMP TEST FOUND PASS AS PER AMM 33-51-06-902-082 RE V 138,IDT BY TA408.
